# SDR UIEA2012012300022

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 52,655 hours, 7,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, MX FOUND DAMAGE TO THE RT WING ILES 750 - UPPER FIXED LEADING PANEL CRACK, MEASURING 43.0" IN LENGTH; THE DAMAGE EXCEEDS THE LIMITS OF THE SRM 57-41-01, FIG 101 IAW SRM 51-70-02.  ALLOWABLE DAMAGE GENERAL.  PERFORMED A TIME LIMITED REPAIR.
